Linear forms on arithmetic abelian varieties : ineffective bounds
Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 41-47.
@incollection{MSMF_1980_2_2__41_0,
     author = {Flicker, Yuval Z.},
     title = {Linear forms on arithmetic abelian varieties : ineffective bounds},
     booktitle = {Fonctions ab\'eliennes et nombres transcendants},
     editor = {Bertrand, Daniel and Waldschmidt, Michel},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {41--47},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {2},
     year = {1980},
     doi = {10.24033/msmf.278},
     zbl = {0456.10018},
     mrnumber = {82f:10049},
     url = {http://www.numdam.org/articles/10.24033/msmf.278/}
}
TY  - CHAP
AU  - Flicker, Yuval Z.
TI  - Linear forms on arithmetic abelian varieties : ineffective bounds
BT  - Fonctions abéliennes et nombres transcendants
ED  - Bertrand, Daniel
ED  - Waldschmidt, Michel
T3  - Mémoires de la Société Mathématique de France
PY  - 1980
DA  - 1980///
SP  - 41
EP  - 47
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/msmf.278/
UR  - https://zbmath.org/?q=an%3A0456.10018
UR  - https://www.ams.org/mathscinet-getitem?mr=82f:10049
UR  - https://doi.org/10.24033/msmf.278
DO  - 10.24033/msmf.278
ID  - MSMF_1980_2_2__41_0
ER  - 
%0 Book Section
%A Flicker, Yuval Z.
%T Linear forms on arithmetic abelian varieties : ineffective bounds
%B Fonctions abéliennes et nombres transcendants
%E Bertrand, Daniel
%E Waldschmidt, Michel
%S Mémoires de la Société Mathématique de France
%D 1980
%P 41-47
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.278
%R 10.24033/msmf.278
%F MSMF_1980_2_2__41_0
Flicker, Yuval Z. Linear forms on arithmetic abelian varieties : ineffective bounds, in Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 41-47. doi : 10.24033/msmf.278. http://www.numdam.org/articles/10.24033/msmf.278/

[1] Bertrand D., and Flicker, Y., Linear forms on abelian varieties over local fields, Acta Arith., to appear. | Zbl

[2] Coates, J., An application of the Thue-Siegel-Roth theorem to elliptic functions, Proc. Camb. Phil. Soc., 69 (1971) 157-61. | MR | Zbl

[3] Flicker, Y., Linear forms on abelian varieties over local fields : a sharpening, preprint.

[4] Lang, S., Diophantine approximations on toruses, Amer. J. Math., 86 (1964), 521-33. | MR | Zbl

[5] Masser, D., Linear forms in algebraic points of abelian functions III, Proc. London Math. Soc., 33 (1976), 549-64. | MR | Zbl

[6] Masser, D., Diophantine approximations and lattices with complex multiplication, Inv. Math., 45 (1978), 61-82. | MR | Zbl

[7] Siegel, C., Über einige Anwendungen Diophantischer Approximationen, Abh. Preuss. Akad. Wiss., 1 (1929) ; Ges. Ab. I., 242-66. | JFM

Cited by Sources: